Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 396738, 8 pages
http://dx.doi.org/10.1155/2014/396738
Research Article

Accurate Simulation of Contaminant Transport Using High-Order Compact Finite Difference Schemes

Department of Civil Engineering, Faculty of Engineering, Pamukkale University, 20070 Pamukkale, Denizli, Turkey

Received 24 January 2014; Revised 27 March 2014; Accepted 10 April 2014; Published 29 April 2014

Academic Editor: Yuefei Huang

Copyright © 2014 Gurhan Gurarslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gurhan Gurarslan, “Accurate Simulation of Contaminant Transport Using High-Order Compact Finite Difference Schemes,” Journal of Applied Mathematics, vol. 2014, Article ID 396738, 8 pages, 2014. https://doi.org/10.1155/2014/396738.